# SDR 2004UALA00047

- Difficulty date: January 9, 2004
- Submitted: January 27, 2004
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 55,101 hours, 8,906 cycles
- Engine: Pwa PW4060
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114T411419
- Condition: Dented
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/E WEDGE DENTED ON UPPER SURFACE OF NR 4 SLAT.  MAJOR REPAIR.  REPLACED WITH NEW T/E WEDGE.
